# SDR 2006F00020

- Difficulty date: March 3, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Arm
- Part number: 841026403
- Part serial: 38
- Condition: Cracked
- Location: Seat
- Component: Seat, Weber
- Component part number: 841813441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ARMREST CRACKED AT ATTACH BRACKET TO SEAT FRAME, HAVE SEEN OTHER SEATS WITH SAME CONDITION, FLIGHTLINE IN TULSA IS WORKING WITH FSDO IN CALIFORNIA AND FLIGHTLINE ENGINEERING.  AMERICAN AIRLINES HAS A REPAIR PROCEDURE FOR THIS PART.
